Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 31, NWS Bismarck, ND

June 25, 2010Morton County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 25, 2010, 4:45 PM CDT for Morton County, North Dakota. It was in force for 30 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2010, 4:45 PM CDT (21:45 UTC)
Expired
Jun 25, 2010, 5:15 PM CDT
In force
30 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

County Morton County, ND

The radar

The Bismarck radar (KBIS), 20 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 4:45 PM CDTHAIL 1.759 Nw St. Anthony, NDHAIL UP TO GOLFBALL SIZE FROM 445 UNTIL 455 PM CDT.
Jun 25, 4:50 PM CDTTSTM WND DMG5 Nne St. Anthony, ND1 FOOT DIAMETER PINE TREE SNAPPED. 8 FOOT DIAMETER RUSSIAN OLIVE TREE UPROOTED. SEVERAL COTTONWOOD AND ELM TREES LOST HEALTHY / 6 TO 7 INCH DIAMETER / BRANCHES. ALL DAMAGE FACING TO THE SOUTHEAST. TIME ESTIMATED BASED ON RADAR.
Jun 25, 4:50 PM CDTTSTM WND DMG6 S Mandan, ND6 INCH DIAMETER HEALTHY COTTONWOOD TREE SNAPPED. TIME ESTIMATED BASED ON RADAR.
Jun 25, 5:00 PM CDTTSTM WND DMG7 Sw Mandan, NDUP TO 4 INCH DIAMETER HEALTHY TREE LIMBS DOWN. WINDS LASTED FROM 500 PM CDT UNTIL 520 PM CDT.
Jun 25, 5:15 PM CDTTSTM WND DMG7 Sw Mandan, ND2 LARGE METAL BINS BLOWN DOWN AT MANDAN FERTILIZER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:14 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2010-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2010-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1175 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WFUS53 KBIS 252145
TORBIS
NDC059-252215-
/O.NEW.KBIS.TO.W.0031.100625T2145Z-100625T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
445 PM CDT FRI JUN 25 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 515 PM CDT

* AT 436 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 10
  MILES SOUTHEAST OF JUDSON...OR 16 MILES WEST OF BISMARCK. DOPPLER
  RADAR SHOWED THIS TORNADO MOVING EAST AT 25 MPH.

* THE TORNADO WILL AFFECT MAINLY RURAL AREAS OF CENTRAL MORTON
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4677 10085 4662 10087 4666 10125 4682 10123
TIME...MOT...LOC 2145Z 279DEG 24KT 4674 10102

$$

SIMOSKO
2 follow-up statements
014 
WWUS53 KBIS 252153
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
453 PM CDT FRI JUN 25 2010

NDC059-252215-
/O.CON.KBIS.TO.W.0031.000000T0000Z-100625T2215Z/
MORTON ND-
453 PM CDT FRI JUN 25 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL MORTON COUNTY
UNTIL 515 PM CDT...

AT 448 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED 8 MILES SOUTHWEST OF MANDAN...OR 11 MILES
SOUTHWEST OF BISMARCK...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN MORTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4677 10085 4662 10087 4666 10125 4682 10123
TIME...MOT...LOC 2154Z 279DEG 24KT 4673 10093

$$

SIMOSKO
702 
WWUS53 KBIS 252216
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
516 PM CDT FRI JUN 25 2010

NDC059-252226-
/O.EXP.KBIS.TO.W.0031.000000T0000Z-100625T2215Z/
MORTON ND-
516 PM CDT FRI JUN 25 2010

...THE TORNADO WARNING FOR CENTRAL MORTON COUNTY HAS EXPIRED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.  HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4677 10085 4662 10087 4666 10125 4682 10123
TIME...MOT...LOC 2153Z 279DEG 24KT 4673 10094

$$

SIMOSKO

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 25, 3:06 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 25, 3:06 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
306 PM CDT FRI JUN 25 2010

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT..
MULTIPLE OUTFLOW BOUNDARIES REMAIN IN PLACE ACROSS SOUTHERN NORTH
DAKOTA FRIDAY AFTERNOON. A SURFACE TROUGH REMAINS IN PLACE ACROSS
EASTERN MONTANA. ATMOSPHERE VERY UNSTABLE WITH AREAS OF CONVECTION
ONGOING BUT BELOW SEVERE LIMITS AT THIS TIME. ANTICIPATING
SHORTWAVE ENERGY TO MOVE UP THE WESTERN RIDGE AXIS INTO NORTH
DAKOTA LATE THIS AFTERNOON AND THIS EVENING WITH OUTFLOW BOUNDARIES
AND SURFACE TROUGH ALONG MONTANA/NORTH DAKOTA BORDER BEING THE
FOCAL POINTS FOR SIGNIFICANT CONVECTION LATER THIS EVENING AND
OVERNIGHT.

ADDITIONAL THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND
EVENING ACROSS CENTRAL NORTH DAKOTA AS THE UPPER SHORTWAVE TROUGH
MOVES THROUGH. BY SUNDAY AND MONDAY THE REGION WILL FINALLY BE
UNDER THE INFLUENCE OF AN UPPER RIDGE...BRINGING WARMER
TEMPERATURES AND DRY WEATHER.

.LONG TERM...TUESDAY THROUGH FRIDAY NIGHT...
FORECAST CHALLENGE IN THE LONG TERM WILL BE FIGURING OUT THE
TIMELINE ON THE BREAKDOWN AND/OR SHIFT OF THE CENTRAL PLAINS UPPER
LEVEL RIDGE WHICH AMPLIFIES OVER THE NORTHERN PLAINS BEGINNING
TUESDAY. THE GFS HAS BEEN CONSISTENT IN HOLDING THE RIDGE IN PLACE
THROUGH THURSDAY BEFORE SHIFTING IT EASTWARD. THE ECMWF HAS BEEN
CONSISTENT WITH A QUICKER SHIFT...SHIFTING IT EAST BY TUESDAY
EVENING. THE ECMWF SCENARIO WOULD CERTAINLY OPEN UP A SOUTHWEST FLOW
WITH MULTIPLE SHORTWAVE TROUGHS LINING UP AND HEADING INTO THE
NORTHERN HIGH PLAINS. THE GFS SOLUTION WOULD AT LEAST KEEP THE
SHORTWAVES AWAY FROM WESTERN AND CENTRAL NORTH DAKOTA THROUGH
THURSDAY. HAVE WEIGHTED THE GFS SOLUTION MORE HEAVILY WITH A SLOWER
EASTWARD SHIFT OF THE RIDGE PER HPC GRIDS. EXPECTING DRY WEATHER
TUESDAY THROUGH THURSDAY THEN INTRODUCED A SLIGHT CHANCE FOR
THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT AS SHORTWAVES
MIGRATING THROUGH. TEMPERATURES WILL WARM THROUGH THE PERIOD WITH
MID AND UPPER 80S FOR AFTERNOON HIGHS AND OVERNIGHT LOWS IN THE
UPPER 50S TO MID 60S.

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE FRIDAY
AFTERNOON THROUGH SATURDAY EVENING. VFR CONDITIONS WILL DOMINATE
OUTSIDE OF ANY SHOWERS AND THUNDERSTORMS. HOWEVER WITH ANY HEAVY
DOWNPOURS OR SEVER WEATHER ASSOCIATED WITH THE STRONGER
THUNDERSTORMS AERODROMES MAY EXPERIENCE A BRIEF PERIOD OF MVFR
CEILINGS AND VISIBILITIES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

WAA/KS/CH
Hazardous weather outlook, Jun 25, 4:08 AM CDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
408 AM CDT FRI JUN 25 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-260915-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
408 AM CDT FRI JUN 25 2010 /308 AM MDT FRI JUN 25 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
WEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT. SOME
OF THE THUNDERSTORMS COULD BE SEVERE...ESPECIALLY THIS AFTERNOON
AND EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN ON SATURDAY. IF
THUNDERSTORMS DEVELOP...SOME COULD BE SEVERE IN THE AFTERNOON AND
EVENING. THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND SATURDAY.

In the hours before

Special weather statement, Jun 25, 11:49 AM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1149 AM CDT FRI JUN 25 2010

NDZ019-020-251730-
MERCER ND-OLIVER ND-
1149 AM CDT FRI JUN 25 2010

...SPECIAL WEATHER STATEMENT FOR WESTERN OLIVER AND CENTRAL MERCER
COUNTIES UNTIL 1230 PM CDT/1130 AM MDT/...

AT 1048 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BEULAH...OR 52 MILES NORTHEAST OF
DICKINSON...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HANNOVER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

ABELING
Local storm report, Jun 25, 11:58 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1158 AM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     FLOOD            PARSHALL                47.95N 102.14W
06/25/2010                   MOUNTRAIL          ND   PUBLIC

            OCCURRED 1210 AM CDT TO 1230 AM CDT. WATER RUNNING DOWN
            THE STREET. LARGE TREE LIMBS FLOATING DOWN THE STREET.

&&

JVINING
Special weather statement, Jun 25, 1:52 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
152 PM CDT FRI JUN 25 2010

NDZ035-251945-
BURLEIGH ND-
152 PM CDT FRI JUN 25 2010

...SPECIAL WEATHER STATEMENT FOR NORTHERN BURLEIGH COUNTY UNTIL 245
PM CDT...

AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PRICE...OR 20 MILES NORTH OF BISMARCK...
MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BALDWIN...
  REGAN...
  WING...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

ABELING
Local storm report, Jun 25, 2:51 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
251 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND GST     4 SW NAPOLEON           46.47N 99.83W
06/24/2010  E60 MPH          LOGAN              ND   TRAINED SPOTTER

            ESTIMATED 60 MPH WIND GUSTS. ALSO DIME SIZED HAIL AND
            VERY HEAVY RAINFALL. LATE REPORT.

&&

CLH
Local storm report, Jun 25, 3:32 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
332 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HAIL             5 S KINTYRE             46.48N 99.95W
06/24/2010  E1.75 INCH       EMMONS             ND   TRAINED SPOTTER

            SIGNIFICANT DAMAGE TO CROPS ON FARM SOUTH OF KINTYRE.
            ESTIMATES OF UP TO GOLF BALL SIZE HAIL REPORTED. LATE
            REPORT.

&&

KBIRK
Local storm report, Jun 25, 4:19 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
419 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     FUNNEL CLOUD     15 SW MANDAN            46.67N 101.11W
06/25/2010                   MORTON             ND   TRAINED SPOTTER

            SPOTTER WAS 2-3 MILES SOUTH OF MANDAN AIRPORT LOOKING
            WEST. ESTIMATING SOUTH OF SWEET BRIAR LAKE. FUNNEL
            APPEARED BRIEFLY THEN DISSAPPEARED.

&&

JVINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:28 PM CDTSevere Thunderstorm WarningBISBurke62 min
Jun 24, 7:37 PM CDTSevere Thunderstorm WarningBISDivide23 min
Jun 24, 7:47 PM CDTTornado WarningBISBurke28 min
Jun 24, 7:56 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder64 min
Jun 24, 8:00 PM CDTTornado WarningBISBurke30 min
Jun 24, 8:03 PM CDTTornado WarningBISBurleigh, Emmons27 min
Jun 24, 8:25 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Ward65 min
Jun 24, 8:49 PM CDTTornado WarningBISMountrail, Ward26 min
Jun 24, 8:55 PM CDTSevere Thunderstorm WarningBISEmmons, Logan65 min
Jun 24, 9:07 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams53 min
Jun 24, 9:14 PM CDTSevere Thunderstorm WarningBISMountrail, Ward61 min
Jun 24, 9:17 PM CDTAreal Flood AdvisoryBISEmmons6 hr
Jun 24, 9:19 PM CDTTornado WarningBISWard26 min
Jun 24, 9:27 PM CDTSevere Thunderstorm WarningBISMountrail, Ward48 min
Jun 24, 9:34 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan56 min
Jun 24, 9:44 PM CDTSevere Thunderstorm WarningBISWard46 min
Jun 24, 9:57 PM CDTTornado WarningBISMountrail, Ward33 min
Jun 24, 9:59 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh61 min
Jun 24, 10:10 PM CDTSevere Thunderstorm WarningBISEmmons, Logan50 min
Jun 24, 10:17 PM CDTTornado WarningBISWard28 min
Jun 24, 10:36 PM CDTSevere Thunderstorm WarningBISKidder, Sheridan, Wells39 min
Jun 24, 10:43 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward62 min
Jun 24, 10:48 PM CDTAreal Flood AdvisoryBISWard6 hr
Jun 24, 10:56 PM CDTAreal Flood AdvisoryBISLogan5 hr
Jun 24, 10:56 PM CDTSevere Thunderstorm WarningBISEmmons, Logan64 min
Jun 24, 11:07 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie38 min
Jun 24, 11:12 PM CDTTornado WarningBISEmmons, Logan33 min
Jun 24, 11:43 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce47 min
Jun 25, 12:08 AM CDTSevere Thunderstorm WarningBISMcLean53 min
Jun 25, 12:20 AM CDTSevere Thunderstorm WarningBISMountrail, Ward40 min
Jun 25, 12:47 AM CDTTornado WarningBISMcLean, Mountrail, Ward28 min
Jun 25, 12:51 AM CDTAreal Flood AdvisoryBISMcLean, Mountrail, Ward6 hr
Jun 25, 1:15 AM CDTTornado WarningBISMcLean, Mountrail, Ward45 min
Jun 25, 1:36 AM CDTAreal Flood AdvisoryBISMcLean, Mercer3 hr
Jun 25, 1:58 AM CDTTornado WarningBISMcLean, Mercer47 min
Jun 25, 2:06 AM CDTSevere Thunderstorm WarningBISMcKenzie54 min
Jun 25, 2:41 AM CDTSevere Thunderstorm WarningBISStutsman64 min
Jun 25, 12:21 PM CDTSevere Thunderstorm WarningBISOliver54 min
Jun 25, 3:57 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver63 min
Jun 25, 4:07 PM CDTSevere Thunderstorm WarningBISMorton53 min
Jun 25, 4:35 PM CDTAreal Flood AdvisoryBISBurleigh, Morton, Oliver3 hr
Jun 25, 4:36 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton54 min
Jun 25, 4:59 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Stark46 min
Jun 25, 5:10 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux65 min
Jun 25, 5:40 PM CDTSevere Thunderstorm WarningBISMorton65 min
Jun 25, 5:58 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail62 min
Jun 25, 6:12 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh63 min
Jun 25, 6:24 PM CDTSevere Thunderstorm WarningBISGrant, Morton66 min
Jun 25, 6:31 PM CDTTornado WarningBISEmmons, McIntosh29 min
Jun 25, 6:59 PM CDTSevere Thunderstorm WarningBISGrant, Morton61 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.